# SDR FDEA201103030835

- Difficulty date: March 3, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- Aircraft time: 41,577 hours, 28,301 cycles
- Engine: Pwa JT8D9
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65727969
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKED SKIN RIVETS, 1 UPPER SURFACE & 1 LOWER SURFACE, RT HORIZ STAB INTERIOR BOX APPX L/E STA 147, 8TH LTG HOLE INBD OF OTBD CLOSURE PANEL NEAR L/E.   R & R 2EA RIVETS ON RT HORZ STAB SKIN IAW IAW SRM 51-30-2, REV 103. HFEC INSPECTED IAW NDTM PT6 51-00-00, FIG 23, NO CRACKS NOTED.
